# SDR IPXA2019041941225

- Difficulty date: April 2, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 99,335 hours, 18,132 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74043
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CL/H WING UPPER AFT SKIN HAS CORROSION AT STR. #3 AND BETWEEN STA. XOS. 348.7 TO XOS. 353.REPAIRED CORRODED L/H WING UPPER AFT SKIN AT STR. #3 BETWEEN STA. XOS. 348.7 TO XOS. 353 IAW VT-SAA EA 011-5730-01-A7710 REV. I/R AND UPS EO MD11-5730-72259-A. (MINOR)
